Loading ...
Sorry, an error occurred while loading the content.

First IVIG next Thursday

Expand Messages
  • Maria Morell
    Hi! I will be having my first IVIG infusion next Thursday- any advice, side effects???
    Message 1 of 4 , Mar 1, 2012
    View Source
    • 0 Attachment
      Hi!

      I will be having my first IVIG infusion next Thursday- any advice, side effects???
    • Amy Ostroff
      Stay very hydrated the day before, during, and the day after. I got a headache, but thats it. I also took a 50mg benedryl (the regular benedryl) an hour
      Message 2 of 4 , Mar 1, 2012
      View Source
      • 0 Attachment
        Stay very hydrated the day before, during,  and the day after. I got a headache, but thats it. I also took a 50mg benedryl (the regular benedryl) an hour before the procedure, along with 20 mg prednisone. Then took 2 Tylenol right before procedure. My RE recommended that I pre-medicate with that as it would help with any side effects. 

        Best of luck!!!! :) 

        Amy

        Sent from my iPhone

        On Mar 1, 2012, at 7:52 AM, Maria Morell <msmorell63@...> wrote:

         

        Hi!

        I will be having my first IVIG infusion next Thursday- any advice, side effects???

      • Tracy Buday
        Mine went very well.  Stay hydrated and try to stay comfortable.  The only side effects I remember was being very tired afterwards.   Good luck !Tracy ...
        Message 3 of 4 , Mar 1, 2012
        View Source
        • 0 Attachment
          Mine went very well.  Stay hydrated and try to stay comfortable.  The only side effects I remember was being very tired afterwards.  

          Good luck !
          Tracy

          --- On Thu, 3/1/12, Maria Morell <msmorell63@...> wrote:

          From: Maria Morell <msmorell63@...>
          Subject: [immunologysupport] First IVIG next Thursday
          To: "immunologysupport@yahoogroups.com" <immunologysupport@yahoogroups.com>
          Date: Thursday, March 1, 2012, 7:52 AM

           

          Hi!

          I will be having my first IVIG infusion next Thursday- any advice, side effects???
        • Tarana Wadhwani
          Like other ladies said stay hydrated. After the infusion my doctor advised to eat lot of carbs for next 24 to 48 hrs. I guess IVIG product contains lot of
          Message 4 of 4 , Mar 1, 2012
          View Source
          • 0 Attachment
            Like other ladies said stay hydrated. After the infusion my doctor advised to eat lot of carbs for next 24 to 48 hrs. I guess IVIG product contains lot of protein so to balance out he suggested carbs. 
            It may be a good idea to confirm with your doc on the diet post IVIG.

            Sent from my iPad

            On Mar 1, 2012, at 8:02 AM, Tracy Buday <tbudays@...> wrote:

             

            Mine went very well.  Stay hydrated and try to stay comfortable.  The only side effects I remember was being very tired afterwards.  

            Good luck !
            Tracy

            --- On Thu, 3/1/12, Maria Morell <msmorell63@...> wrote:

            From: Maria Morell <msmorell63@...>
            Subject: [immunologysupport] First IVIG next Thursday
            To: "immunologysupport@yahoogroups.com" <immunologysupport@yahoogroups.com>
            Date: Thursday, March 1, 2012, 7:52 AM

             

            Hi!

            I will be having my first IVIG infusion next Thursday- any advice, side effects???

            =
          Your message has been successfully submitted and would be delivered to recipients shortly.